MAUDE Adverse Event Report: COVIDIEN KANGAROO DOBBHOFF NASOGASTRIC FEEDING TUBE 8 FR / CH (2.7 MM) X 43" (109 CM) ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO DOBBHOFF NASOGASTRIC FEEDING TUBE 8 FR / CH (2.7 MM) X 43" (109 CM) ; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
An 8 fr dobbhoff placed for feeding and guide wire snapped causing tube to have to be completely removed.Attempted with 2nd 8 fr dobbhoff and guide snapped again while trying to remove and dobbhoff had to be completely removed.Moved forward with placing small bore ng sump tube without difficulty.Fda safety report id# (b)(4).

Brand Name
KANGAROO DOBBHOFF NASOGASTRIC FEEDING TUBE 8 FR / CH (2.7 MM) X 43" (109 CM)
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
MDR Report Key9244550
Report NumberMW5090671
Device Sequence Number11288759
Product Code KNT
UDI-Device Identifier10884521518766
UDI-Public(01)10884521518766
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2019
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884710859
Device Catalogue Number8884710859
Device Lot Number1908302664
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight26